# SDR FDEA202302080225

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: AFA77951
- Condition: Damaged
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK STATION 1540, X = 8.50 CROWN AREA DAMAGED.  CROWN AREA EVALUATED AND FOUND   EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN DAMAGED   SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICE STATION   1571 TO STATION 5-123/1531, X= 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
